# SDR SWIA202162542

- Difficulty date: August 27, 2021
- Submitted: November 11, 2021
- Operation: Air carrier
- Aircraft: N772SK
- Make and model: Cndair CL600*
- Aircraft serial: 10235
- Aircraft time: 41,974 hours, 26,977 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD BAGGAGE BAY DOOR HAS DAMAGED DOOR STOP HARDWARE 4 PLCS FLAGGED    (C-CHECK RO 11/10/2021)   REMOVED AND INSTALLED NEW FWD BAGGAGE DOOR STOPS 4EA IAW CRJ700 AMM CHAPTER 52-35-00-820-801-A01. PERFORMED OPERATIONAL TEST OF FORWARD BAGGAGE - BAY DOOR IAW CRJ700 AMM CHAPTER 52-35-00-710-801-A01 AND CRJ700 AMM CHAPTER 52-70-12-710-801-A01. OPS TEST GOOD.
